ASUMOL

(0)
SKU : 1000
For relief of fever and pain
฿18
฿0
฿18
Member
 
฿0
Member
฿0

Quantity
รายละเอียดสินค้า

ASUMOL

Each 5 ml contains: Paracetamol 120 mg.

Action & Use: For relief of fever and pain


Ratings & Reviews
There are no ratings and reviews yet. Be the first to comment.
เว็บไซต์นี้มีการใช้งานคุกกี้ เพื่อเพิ่มประสิทธิภาพและประสบการณ์ที่ดีในการใช้งานเว็บไซต์ของท่าน ท่านสามารถอ่านรายละเอียดเพิ่มเติมได้ที่ นโยบายความเป็นส่วนตัว and นโยบายคุกกี้
Compare product
0/4
Remove all
Compare